# SDR AALA202304240009

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 61,581 hours, 25,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 632848
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON ARRIVAL THE GATE AGENT NOTED THE 1L DOOR HANDLE WAS NOT FLUSH AND THE HANDLE WAS LOOSE AND TURNING VERY EASY. MAINTENANCE FOUND DOOR HANDLE BOX ASSEMBLY SPRING BROKEN. REPLACED SPRING.
